메뉴 건너뛰기




Volumn 85, Issue 21, 2000, Pages 4629-4632

Connectivity of growing random networks

Author keywords

[No Author keywords available]

Indexed keywords

MATHEMATICAL MODELS; RANDOM PROCESSES; TREES (MATHEMATICS);

EID: 0034310714     PISSN: 00319007     EISSN: None     Source Type: Journal    
DOI: 10.1103/PhysRevLett.85.4629     Document Type: Article
Times cited : (1052)

References (23)
  • 14
  • 15
    • 84937657174 scopus 로고
    • A. J. Lotka, J. Wash. Acad. Sci. 16, 317 (1926); W. Shockley, Proc. IRE 45, 279 (1957).
    • (1957) Proc. IRE , vol.45 , pp. 279
    • Shockley, W.1
  • 20
    • 0032478716 scopus 로고    scopus 로고
    • nlin.CD/0003041
    • B. A. Huberman, P. L. T. Pirolli, J. E. Pitkow, and R. Lukose, Science 280, 95 (1998); S. M. Maurer and B. A. Huberman, nlin.CD/0003041.
    • Maurer, S.M.1    Huberman, B.A.2


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.